# SDR AALA201610259019

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 16,128 hours, 6,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 4R SLIDE SHOWS LOW PRESSURE ON FLIGHT ATTENDANT CIDS PANEL.  SERVICED 4R DOOR PRESSURE BOTTLE PER AMM 52-10-00 AND ACCOMPLISHED SATISFACTORY CHECK.
